Further results on iterative learning control with convergence conditions for linear time-variant discrete systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

17 Scopus Citations
View graph of relations

Author(s)

  • Xiao-Dong Li
  • John K. L. Ho

Detail(s)

Original languageEnglish
Pages (from-to)989-996
Journal / PublicationInternational Journal of Systems Science
Volume42
Issue number6
Publication statusPublished - Jun 2011

Abstract

This article is concerned with some further results on iterative learning control (ILC) algorithms with convergence conditions for linear time-variant discrete systems. By converting two-Dimensional (2-D) ILC process of the linear time-variant discrete systems into 1-D linear time-invariant discrete systems, this article presents convergent ILC algorithms with necessary and sufficient conditions for two classes of linear time-variant discrete systems. Main results in (Li, X.-D., Ho, J.K.L., and Chow, T.W.S. (2005), 'Iterative Learning Control for Linear Time-variant Discrete Systems Based on 2-D System Theory', IEE Proceedings, Control Theory and Applications, 152, 13-18 and Huang, S.N., Tan, K.K., and Lee, T.H. (2002), 'Necessary and Sufficient Condition for Convergence of Iterative Learning Algorithm', Automatica 38, 1257-1260) are extended and generalised. © 2011 Taylor & Francis.

Research Area(s)

  • iterative learning control, linear time-variant discrete systems, necessary and sufficient condition